# SDR CA041215005

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 312345201
- Condition: Failed
- Location: Engine
- Part time: 16,038 hours, 22,119 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LP TURBINE BLADES WERE INSTALLED NEW DURING THE 1999 OVERHAUL OF ENGINE & HAD ACCUMULATED TSN = 10372.6 HOURS AND CSN = 11948 CYCLES. 41 BLADES WERE ROUTED FOR CREEP INSPECTION. REMAINING BLADES COULD NOT BE INSPECTED DUE TO DAMAGE ABLE TO CONCLUDE THAT THE LP TURBINE BLADES FAILED DUE TO CREEP, RESULTING IN SECONDARY IMPACT DAMAGE TO THE LP STATOR AND DOWNSTREAM GAS PATH COMPONENTS.
